Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I have recently started having intercourse. We have been together for a long time and I know I am free of stds as well as him. Lately; my vaginal area has been sore and tender. I get an overwhelming uncomfortable feeling when I urinate and it is sometimes very painful. I also have recently had the depo provera shot and have considered the option of a yeast infection. I have tried the Monistat oral pill but it hasn't seemed to help much. Anyone have Any ideas, this is becoming irritating as well as distracting.

Loading...

Omg I know it has been over a year since you wrote but this is happening to me now. I got my first Depo Shot last Thursday and my boyfriend & I had sex the following Saturday & Sunday. Afterwards I was thinking I just sore until I noticed two sores on my vagina that Tuesday. I went to the doctor today, Friday, & she really didn't give me an answer as to why I got the sores. Can you please tell me what happened to you?
Reply

Loading...